Works matching DE "FIBONACCI sequence"
Results: 1350
Using Fibonacci and Phyllotaxis to Advance the Field of Culinary Arts & Sciences.
- Published in:
- Journal of Culinary Science & Technology, 2011, v. 9, n. 1, p. 44, doi. 10.1080/15428052.2011.561152
- By:
- Publication type:
- Article
Fibbin With Poems Across the Curriculum.
- Published in:
- Reading Teacher, 2010, v. 63, n. 6, p. 509, doi. 10.1598/RT.63.6.8
- By:
- Publication type:
- Article
A NEW INVARIANT IN PLANT PHYLLOTAXIS.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 4, p. 383, doi. 10.1142/S0219530508001237
- By:
- Publication type:
- Article
Quantum Dynamical Applications of Salem’s Theorem.
- Published in:
- Letters in Mathematical Physics, 2009, v. 89, n. 1, p. 13, doi. 10.1007/s11005-009-0324-5
- By:
- Publication type:
- Article
A Class of Integrable and Nonintegrable Mappings and their Dynamics.
- Published in:
- Letters in Mathematical Physics, 2007, v. 82, n. 1, p. 39, doi. 10.1007/s11005-007-0200-0
- By:
- Publication type:
- Article
An efficient memetic algorithm for the multi-stage supply chain network problem.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2006, v. 29, n. 7/8, p. 803, doi. 10.1007/s00170-005-2556-6
- By:
- Publication type:
- Article
Trees with Given Stability Number and Minimum Number of Stable Sets.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 2, p. 167, doi. 10.1007/s00373-011-1041-2
- By:
- Publication type:
- Article
Fibonacci Based Key Frame Selection and Scrambling for Video Watermarking in DWT-SVD Domain.
- Published in:
- Wireless Personal Communications, 2018, v. 102, n. 2, p. 2011, doi. 10.1007/s11277-018-5252-1
- By:
- Publication type:
- Article
A New Proposed the Internet of Things (IoT) Virtualization Framework Based on Sensor-as-a-Service Concept.
- Published in:
- Wireless Personal Communications, 2017, v. 97, n. 1, p. 1419, doi. 10.1007/s11277-017-4580-x
- By:
- Publication type:
- Article
A Congestion Aware, Energy Efficient, on Demand Fuzzy Logic Based Clustering Protocol for Multi-hop Wireless Sensor Networks.
- Published in:
- Wireless Personal Communications, 2017, v. 97, n. 1, p. 1445, doi. 10.1007/s11277-017-4581-9
- By:
- Publication type:
- Article
Combining Layer Coding and Bandwidth Allocation for Video Distribution on Content Delivery Networks.
- Published in:
- Wireless Personal Communications, 2016, v. 91, n. 4, p. 1555, doi. 10.1007/s11277-015-2883-3
- By:
- Publication type:
- Article
Congestion-Aware Fibonacci Sequence Based Multipath Load Balancing Routing Protocol for MANETs.
- Published in:
- Wireless Personal Communications, 2015, v. 84, n. 4, p. 2955, doi. 10.1007/s11277-015-2775-6
- By:
- Publication type:
- Article
An Efficient Maximum Likelihood Carrier Frequency Offset Estimator for OFDM Using Null Subcarriers and Cyclic Prefix.
- Published in:
- Wireless Personal Communications, 2011, v. 58, n. 2, p. 259, doi. 10.1007/s11277-009-9891-0
- By:
- Publication type:
- Article
Hyperbolas over two-dimensional Fibonacci quasilattices.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 4, p. 472, doi. 10.1007/s10958-012-0751-1
- By:
- Publication type:
- Article
Algebraic relations for reciprocal sums of even terms in Fibonacci numbers.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 5, p. 650, doi. 10.1007/s10958-012-0663-0
- By:
- Publication type:
- Article
Fibonacci sequence for modelling stop bands in random microstructure.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2018, v. 98, n. 2, p. 270, doi. 10.1002/zamm.201700010
- By:
- Publication type:
- Article
THE CYCLIC-FIBONACCI HYBRID SEQUENCE IN GROUPS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2024, v. 13, n. 2, p. 411, doi. 10.22103/jmmr.2024.22899.1578
- By:
- Publication type:
- Article
CHLODOWSKY TYPE (λ, q)-BERNSTEIN STANCU OPERATORS OF PASCAL ROUGH TRIPLE SEQUENCES.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 1, p. 289, doi. 10.22103/jmmr.2022.19419.1246
- By:
- Publication type:
- Article
ECONOMIC DESIGN OF CONTROL CHARTS WITH DIFFERENT CONTROL LIMITS FOR DIFFERENT ASSIGNABLE CAUSES.
- Published in:
- Management Science, 1988, v. 34, n. 11, p. 1347, doi. 10.1287/mnsc.34.11.1347
- By:
- Publication type:
- Article
TIME DELAY IN MINIMAX OPTIMIZATION OF UNIMODAL FUNCTIONS OF ONE VARIABLE.
- Published in:
- Management Science, 1969, v. 15, n. 9, p. 528, doi. 10.1287/mnsc.15.9.528
- By:
- Publication type:
- Article
The Kepler Triangle and Its Kin.
- Published in:
- Forma (21891311), 2020, v. 35, p. 1, doi. 10.5047/forma.2020.001
- By:
- Publication type:
- Article
Óscar Ciaurri Ramírez y Emilio Fernández Moral.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2025, v. 28, n. 1, p. 109
- Publication type:
- Article
F<sub>8</sub> = 3·7 implica la infinitud de los primos.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2021, v. 24, n. 3, p. 484
- By:
- Publication type:
- Article
Arquitectura de inflorescencias y fracciones continuas.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2020, v. 23, n. 1, p. 65
- By:
- Publication type:
- Article
Optical Pulse distortion in Fibonacci-class Multilayer Stacks.
- Published in:
- Turkish Journal of Physics, 2006, v. 30, n. 1, p. 21
- By:
- Publication type:
- Article
A note on hybrid hyper Leonardo numbers.
- Published in:
- Turkish Journal of Mathematics, 2024, v. 48, n. 3, p. 557, doi. 10.55730/1300-0098.3525
- By:
- Publication type:
- Article
Bi-periodic incomplete Horadam numbers.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 2, p. 554, doi. 10.55730/1300-0098.3378
- By:
- Publication type:
- Article
An exponential equation involving k-Fibonacci numbers.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 6, p. 2664, doi. 10.3906/mat-2106-86
- By:
- Publication type:
- Article
Some higher-order identities for generalized bi-periodic Horadam sequences.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 5, p. 1687, doi. 10.3906/mat-1905-62
- By:
- Publication type:
- Article
Companion sequences associated to the r-Fibonacci sequence: algebraic and combinatorial properties.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 3, p. 1095, doi. 10.3906/mat-1808-27
- By:
- Publication type:
- Article
On the higher derivatives of the inverse tangent function.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 5, p. 2643, doi. 10.3906/mat-1712-40
- By:
- Publication type:
- Article
Multivariate Lucas polynomials and ideal classes in quadratic number fields.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 4, p. 1543, doi. 10.3906/mat-1608-65
- By:
- Publication type:
- Article
Pythagorean triples containing generalized Lucas numbers.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 4, p. 1904, doi. 10.3906/mat-1702-102
- By:
- Publication type:
- Article
A new formula for hyper-Fibonacci numbers, and the number of occurrences.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 993, doi. 10.3906/mat-1607-13
- By:
- Publication type:
- Article
Connection between bi<sup>s</sup> nomial coefficients and their analogs and symmetric functions.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 807, doi. 10.3906/mat-1705-27
- By:
- Publication type:
- Article
Product of arbitrary Fibonacci numbers with distance 1 to Fibonomial coefficient.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 4, p. 825, doi. 10.3906/mat-1605-127
- By:
- Publication type:
- Article
On congruences related to central binomial coefficients, harmonic and Lucas numbers.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 5, p. 973, doi. 10.3906/mat-1504-16
- By:
- Publication type:
- Article
Generalized Fibonacci sequences related to the extended hecke groups and an application to the extended modular group.
- Published in:
- Turkish Journal of Mathematics, 2010, v. 34, n. 3, p. 325, doi. 10.3906/mat-0902-33
- By:
- Publication type:
- Article
Applications of the Golden Ratio on Riemannian Manifolds.
- Published in:
- Turkish Journal of Mathematics, 2009, v. 33, n. 2, p. 179, doi. 10.3906/mat-0711-29
- By:
- Publication type:
- Article
On General Fibonacci Sequences in Groups.
- Published in:
- Turkish Journal of Mathematics, 2003, v. 27, n. 4, p. 525
- By:
- Publication type:
- Article
On the generalized Fibonacci like sequences and matrices.
- Published in:
- Annales Mathematicae et Informaticae, 2023, v. 59, p. 102, doi. 10.33039/ami.2023.05.001
- By:
- Publication type:
- Article
Continued fractions for bi-periodic Fibonacci sequence.
- Published in:
- Annales Mathematicae et Informaticae, 2023, v. 59, p. 1, doi. 10.33039/ami.2023.05.002
- By:
- Publication type:
- Article
Some identities of Gaussian binomial coefficients.
- Published in:
- Annales Mathematicae et Informaticae, 2022, v. 55, p. 76, doi. 10.33039/ami.2021.12.001
- By:
- Publication type:
- Article
Fibonacci-Lucas-Pell-Jacobsthal relations.
- Published in:
- Annales Mathematicae et Informaticae, 2022, v. 55, p. 28, doi. 10.33039/ami.2022.01.002
- By:
- Publication type:
- Article
Pillai’s problem with the Fibonacci and Padovan sequences.
- Published in:
- Annales Mathematicae et Informaticae, 2019, v. 50, p. 101, doi. 10.33039/ami.2019.09.001
- By:
- Publication type:
- Article
Fibonacci numbers which are products of two balancing numbers.
- Published in:
- Annales Mathematicae et Informaticae, 2019, v. 50, p. 57, doi. 10.33039/ami.2019.06.001
- By:
- Publication type:
- Article
On identities with multinomial coefficients for Fibonacci-Narayana sequence.
- Published in:
- Annales Mathematicae et Informaticae, 2018, v. 49, p. 75, doi. 10.33039/ami.2018.09.001
- By:
- Publication type:
- Article
On Fibonacci-type polynomial recurrences of order two and the accumulation points of their set of zeros.
- Published in:
- Annales Mathematicae et Informaticae, 2018, v. 49, p. 33, doi. 10.33039/ami.2018.05.004
- By:
- Publication type:
- Article
On hyperbolic k-Pell quaternions sequences.
- Published in:
- Annales Mathematicae et Informaticae, 2018, v. 49, p. 61, doi. 10.33039/ami.2018.05.005
- By:
- Publication type:
- Article
Convolution of second order linear recursive sequences I.
- Published in:
- Annales Mathematicae et Informaticae, 2016, v. 46, p. 205
- By:
- Publication type:
- Article